# SDR CALA0100328

- Difficulty date: April 11, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N19357
- Make and model: Boeing 7373T0
- Aircraft serial: 23841
- Aircraft time: 34,116 hours, 37,512 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT O/B SEAT TRACK GOUGED AND WORN AT STA 480-520, LBL 46.  THE DAMAGED SECTION OF SEAT TRACK WAS REMOVED AND A NEW SECTION OF TRACK WAS INSTALLED IAW SRM 53-00-52, 51-21-01, AND ECRA 5100-01844.
